# SDR REXA2016101402060

- Difficulty date: October 14, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CAP ANGLE IS CORRODED BETWEEN BS 310 - 349.  REMOVED CORRODED PAX DOOR MID CAP ANGLE AND INSTALLED SERVICEABLE ANGLE IAW SRM 51-40-11-001-001-A01 AND AMM 20-21-00-910-801-A01.
